# SDR COMA9610232

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 12037521001
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT M.L.G. DID NOT RETRACT WHEN LANDING GEAR WAS SELECTED UP.  REPLACED BROKEN LANDING GEAR DOOR AFT HINGE, WHICH DID NOT ALLOW ACTUATION OF THE SEQUENCE VALVE.
